# SDR S03226019

- Difficulty date: April 10, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Make and model: Boeing 747*
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 350059
- Condition: Malfunctioned
- Location: Ww Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE WARNING WAS TRIGGERED AFTER LANDING GEAR SELECTED UP, CREW FOLLOWED QRH PROCEDURE TO DOWN MLG, WARNING LIGHT WENT OUT FOR 1 SEC THEN CAME ON AGAIN. GROUND CHECK FOUND NO OIL/AIR LEAKAGE.  ALL WHEELS AND BRAKES WERE CHECKED NORMAL. A/C BACKED INTO SERVICE TO TPE.  SENSORS /WIRING CONDITION CHECKED STILL NORMAL.  THE W/W FIRE DETECTION CONTROL CARD WERE REPLACED.  NO FURTHER WARNING TRIGGERED EVER SINCE.
